# SDR SWAA2023101101399

- Difficulty date: September 16, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 13,027 hours, 5,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO BAY; THE RIGHT HAND SIDE PLATE FROM STATION 500F TO 500G HAS EVIDENCE OF CORROSION AROUND THE NUT PLATE HOLES.<[01] REMOVED CORROSION; MAX MATERIAL REMOVED .012; ORIGINAL THICKNESS .040. OUT OF LIMIT SRM 53-00-53-1A-2.;[02] CARD # TTG8Q00NFTAR RESOLVES THIS CARD.;[03] REMOVED AND REPLACED SIDE PLATE ON JOB #TTG8Q00NFTAR PER SRM 51-40-02.;[04] VERIFIED REMOVED AND REPLACED SIDE PLATE ON JOB #TTG8Q00NFTAR PER SRM 51-40-02.;[05] RII IS C/W. VERIFIED REMOVED AND REPLACED SIDE PLATE ON JOB #TTG8Q00NFTAR PER SRM 51-40-02.
